Opioid withdrawal syndrome developing after long-term administration of naldemedine.
Аннотация
OBJECTIVE
One of the side effects of opioid administration is opioid-induced constipation (OIC). To address this side effect, the oral peripheral μ opioid receptor antagonist naldemedine was developed. As this drug does not cross the blood-brain barrier, it is thought that it does not lead to opioid withdrawal syndrome (OWS) with central nervous system symptoms.
METHODS
Here, we report a cancer patient who presented with symptoms centered round anxiety and irritation 4 months after administration of naldemedine for OIC and who was diagnosed with OWS after close investigation.
RESULTS
The patient was a 65-year-old female who had surgery for stage IB endometrial cancer 4 years previously, but experienced recurrence involving the pelvis 2 years later. Medical narcotics were used to control pain, but naldemedine was started to control subsequent constipation. When naldemedine-related OWS was suspected and the administration of naldemedine discontinued, the above symptoms disappeared within two days, and no recurrence was observed thereafter.
SIGNIFICANCE OF THE
RESULTS
For patients receiving naldemedine, it is necessary to consider the possibility of OWS regardless of the period of administration in order to maintain patient quality of life.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.